# SDR MZZA97133

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797889
- Condition: Dented
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KVI - S-CHECK.  NRC:   862392 - LEFT FORWARD EMERGENCY ESCAPE HATCH HAS SKIN DAMAGE AT TOP EDGE APPROXIMATELY 12 INCHES LONG.  REPAIR TO DAMAGED AREA CARRIED OUT IAW B727 SRM 52-00-02.  UPON INVESTIGATION, FOUND FORWARD LT AND AFT LT HATCHES HAD BEEN PREVIOUSLY INTERCHANGED CAUSING INTERFERENCE.  CONDITION RESTORED TO NORMAL, NOW SATISFACTORY.  (X)
